# SDR SWIA202504170212

- Difficulty date: February 12, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N710SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10170
- Aircraft time: 50,996 hours, 34,283 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: SH670318231S
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SURROUND INTERCOSTAL HAS CORROSION BETWEEN FS 349.00 - FS 333.00 STGR 21 L (C-CHECK RO 04/16/2025)REMOVED AND REPLACED INTERCOSTAL BETWEEN FS 333.00 AND FS 349 STGR 21 L IAW CRJ700 SRM 51-42-20 AND CRJ700 SRM 51-42-06
